CureZone   Log On   Join
Guys I stopped high dose iodine
 
bloodcries Views: 1,802
Published: 10 years ago
 

Guys I stopped high dose iodine


I felt like I was going crazy again. I am having too many 'mirages' and 'deja vu' in my head. Like I feel dissociated and overly excited about nothing and am getting a little delusional. It is VERY uncomfortable. I am more 'spiritual' but I can't function very well in real life because of all these 'visions' in my head. This only happens with high dose Iodine and I am taking other nutrients as well (I also stopped fluoride tooth paste). It would be nice if these 'mirages' about the future were real, but they are just thoughts and aren't real. Very aggravating. I just took a high dose of trazodone which blocks serotonin and nor-epinephrine receptors and took some of my friend's lamictal for mood stabilization so hopefully all this nonsense in my head goes away. Thoughts are just non stop flashing in my head really scary this must be how psychotic people feel. It ONLY happens with high dose Iodine I think it may be causing some issues perhaps a mineral imbalance or what not.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.453 sec, (1)